# SDR SWAA2025110520967

- Difficulty date: October 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE BTW BS 380 - 400, LBL 13, WL 208.1.    REPLACED SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02, DWG 143A5400, SHEET 138, REV -, & DWG 143A5400, SHEET 142, REV -.
